Items where Author is "Seadawy, Aly R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Vega-Guzman, Jose and Biswas, Anjan and Asma, Mir and Seadawy, Aly R. and Ekici, Mehmet and Alzahrani, Abdullah Khamis and Belic, Milivoj R. (2022) Optical soliton perturbation with parabolic–nonlocal combo nonlinearity: undetermined coefficients and semi-inverse variational principle. Journal of Optics (India), 51 (1). 22 – 28. ISSN 09728821, DOI https://doi.org/10.1007/s12596-020-00670-y.

This list was generated on Fri Mar 1 03:21:22 2024 +08.